Existence and asymptotic behavior of solutions of an n-th-order differential equation partially solved with respect to derivative

Authors

  • L. G. Prosenyuk

Abstract

We consider a differential equation of then th order unsolved with respect to the derivative. Under certain assumptions, we investigate the existence and asymptotic behavior of solutions of this equation.

Published

25.04.1994

Issue

Section

Short communications

How to Cite

Prosenyuk, L. G. “Existence and Asymptotic Behavior of Solutions of an n-Th-Order Differential Equation Partially Solved With Respect to Derivative”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 4, Apr. 1994, pp. 450–453, https://umj.imath.kiev.ua/index.php/umj/article/view/5746.